# SDR USAASA01060

- Difficulty date: November 8, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHTS FAILED THE WEEKLY CHECK OPERATIONAL TEST.  MAINTENANCE REPLACED THE LEFT EMERGENCY POWER SUPPLY UNIT AND A DECODER-ENCODER UNIT.  OK FOR SERVICE.  (M)
